On absolute weighted mean summability of orthogonal series

Yükleniyor...
Küçük Resim

Tarih

2011

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Selcuk University Research Center of Applied Mathematics

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this paper we prove two theorems on absolute weighted mean summability of orthogonal series. These theorems generalize results of the paper.

Açıklama

url: http://sjam.selcuk.edu.tr/sjam/article/view/305

Anahtar Kelimeler

Orthogonal series, Nörlund matrix, Summability, Ortogonal serisi, Nörlund matrisi, Toplanabilme

Kaynak

Selcuk Journal of Applied Mathematics

WoS Q Değeri

Scopus Q Değeri

Cilt

12

Sayı

Künye

Krasniqi, X. Z. (2011). On absolute weighted mean summability of orthogonal series. Selcuk Journal of Applied Mathematics, 12 (2), 63-70.